Mayo Clinic Connect
Liked by grandmaR
It could be. A simple blood test can tell if there are any deficiencies. However, it is best to speak with your doctor to make a determination and what course of action to take.
Liked by Lisa Lucier, Connect Moderator
Are you on any statins?
Thank you for replying I take prvistatin along with several heart medications.
Jump to this post
@davelindemann46 I was taking simvastatin for high tryglcerides. My blood work showed my tryglicerides were down after losing a lot of weight. I stopped taking simvastatin and some of my muscle pain went away. Most of mine is caused by vitamin d deficiency. Drs di not always test for it so you may have to ask. I have altered taking Nexium and Prilosec.. generics of them mostly.. since 1991. I do not know if they contribute to… they may contrbute to the osteopenia I have. Osteoporosis is hereditary in my family so hard to tell. I had open abdominal surgery in 2015. I had laparoscopic abdominal surgery in 2014 and 2013. I think I am still just physically exhausted just trying tor recouperate from those surgeries. I also have achalasia and Barrett's esophagus. I may not be absorbing all nutrients because of the stomach and esophagus issues.
@davelindemann46 I forgot to mention at first they tried me on I believe it was Tricor and my body ached all over with it. So your statin is a good possibility for muscle pain. I do not know if heart medications can cause pain. With the simvastin pain was much less than the tricor. Only way to really know is to stop the statin for a bit (it takes a bit for meds to get out of your system.. (usually at least 2 weeks and some more and some less) and see if pain lessens or goes away, but DO NOT do it without supervision of your dr. I have taken Prevacid along with Nexium and Prilosec. I don't think it contributed to any muscle pain.
version 220.127.116.11.4Page loaded in 0.213 seconds